Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 60, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Aug 29, 2012, 10:07 PM EDT. It took effect at Aug 30, 2012, 11:00 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2012, 10:07 PM EDT (02:07 UTC)
- In effect from
- Aug 30, 2012, 11:00 AM EDT
- Expired
- Aug 31, 2012, 3:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
298 WHUS73 KGRR 300207 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1007 PM EDT WED AUG 29 2012 LMZ845>849-301015- /O.NEW.KGRR.SC.Y.0060.120830T1500Z-120831T1600Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1007 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO NOON EDT FRIDAY. * WINDS...SOUTH 10 TO 15 KNOTS TONIGHT...INCREASING TO 20 TO 30 KNOTS THURSDAY MORNING. * WAVES...1 TO 3 FEET TONIGHT...BUILDING TO 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
6 follow-up statements
133 WHUS73 KGRR 300821 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 AM EDT THU AUG 30 2012 LMZ844-301630- /O.EXB.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/ ST JOSEPH TO SOUTH HAVEN MI- 421 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY. * WINDS...SOUTH 15 TO 20 KNOTS TODAY...BECOMING SOUTHWEST TONIGHT, * WAVES...1 TO 2 FEET TODAY...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-301630- /O.EXT.KGRR.SC.Y.0060.120830T1500Z-120831T1900Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 421 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 3 PM EDT FRIDAY... * WINDS...SOUTH 15 TO 30 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845-301630- /O.EXT.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/ SOUTH HAVEN TO HOLLAND MI- 421 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY... * WINDS...SOUTH 15 TO 20 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES...2 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
918 WHUS73 KGRR 301432 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 AM EDT THU AUG 30 2012 LMZ846>849-302245- /O.CON.KGRR.SC.Y.0060.120830T1500Z-120831T1900Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1032 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT FRIDAY... * WINDS...SOUTH 15 TO 30 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-302245- /O.CON.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1032 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY... * WINDS...SOUTH 15 TO 20 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES...2 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
896 WHUS73 KGRR 301949 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 349 PM EDT THU AUG 30 2012 LMZ846>849-310400- /O.CON.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 349 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING NORTHWEST 10 TO 20 KNOTS ON FRIDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-310400- /O.CON.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 349 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS TONIGHT...VEERING NORTHWEST 15 TO 25 KNOTS ON FRIDAY. * WAVES...2 TO 4 FEET THIS EVENING BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
111 WHUS73 KGRR 310151 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 951 PM EDT THU AUG 30 2012 LMZ846>849-311000- /O.CON.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 951 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING NORTHWEST 10 TO 20 KNOTS ON FRIDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-311000- /O.CON.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 951 PM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS TONIGHT...VEERING NORTHWEST 15 TO 25 KNOTS ON FRIDAY. * WAVES...2 TO 4 FEET THIS EVENING BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
975 WHUS73 KGRR 310723 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 323 AM EDT FRI AUG 31 2012 LMZ844>849-311530- /O.CON.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 323 AM EDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING NORTHWEST 10 TO 20 KNOTS ON FRIDAY. * WAVES...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHUS73 KGRR 311901 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 301 PM EDT FRI AUG 31 2012 LMZ844>849-312015- /O.EXP.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 301 PM EDT FRI AUG 31 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DECREASED TO BELOW CRITERIA...THUS THE ADVISORY WAS ALLOW TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 3:53 PM EDT, 6 hours 14 minutes earlier.
Area forecast discussion, Aug 29, 3:53 PM EDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 353 PM EDT WED AUG 29 2012 .SYNOPSIS... ISSUED AT 352 PM EDT WED AUG 29 2012 HIGH PRESSURE WILL BRING FAIR AND WARM WEATHER INTO THE WEEKEND BUT THE MOISTURE FROM THE TROPICAL CYCLONE WILL BE STREAMING UP FROM THE SOUTH ON SATURDAY AND MAY BRING RAINS TO SOUTHERN LOWER MICHIGAN OVER THE WEEKEND. A COLD FRONT COULD TOUCH OFF MORE SHOWERS AND THUNDERSTORMS ON LABOR DAY. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 352 PM EDT WED AUG 29 2012 DROPPED POPS FOR FRIDAY NIGHT. LOOKS LIKE DRY WEATHER IN THE NEAR TERM AS SFC AND UPPER RIDGING PREVAILS. THE GFS STILL HAS SOME LIGHT QPF FRIDAY NIGHT AS A WEAK COLD FRONT MOVES IN BUT THE MOISTURE APPEARS OVERDONE...AS THERE IS LITTLE POTENTIAL FOR MOISTURE POOLING ALONG THIS FRONT. BOTH THE NAM AND ECMWF ARE DRY. RETURN FLOW IN THE WAKE OF DEPARTING SFC HIGH WILL BRING WARMER TEMPS IN FOR THURSDAY AND FRIDAY. WENT WITH MAXES IN BETWEEN MAV AND MET NUMBERS AS THIS SEEMS TO HAVE VERIFIED BEST THIS SUMMER. STRONG SOUTHWEST WINDS ON THURSDAY WILL MEAN HAZARDOUS SWIMMING CONDITIONS NORTH OF HOLLAND. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 352 PM EDT WED AUG 29 2012 THE FOCUS IN THE LONG TERM CONTINUES TO BE THE EFFECTS THAT SW LOWER MICHIGAN WILL SEE...IF ANY...FROM THE REMNANTS OF ISAAC. THE MODELS SEEMED TO HAVE LOCKED ON WELL REGARDING THE GENERAL MOVEMENT/EVOLUTION OF THE REMNANTS OF ISAAC. THE CHCS ARE PRETTY GOOD THAT THE REMNANT LOW WILL END UP TRACKING JUST SOUTH OF THE CWFA. THIS IS OBVIOUSLY A RESULT OF IT BEING STEERED BY THE STRONG HIGH THAT WILL MOVE TO THE SE COAST. ALSO A FACTOR IN THIS WILL BE THE WEAKER FRONT THAT WILL BE DROPPING SOUTH LATER FRI. HOW MUCH ISAAC CAN INFLUENCE/PUSH THE FRONT WILL DETERMINE HOW FAR NORTH THE RAIN WILL GET. ALL OF THAT SAID...WE WILL CONTINUE WITH THE HIGHEST CHCS OF RAIN DOWN SOUTH...AND GRADUALLY TAPERING OFF TO THE NORTH. BEING ON THE NRN EDGE OF THE PCPN PCPN SHIELD IS OBVIOUSLY A BIT PROBLEMATIC. THE CHCS WILL BE THERE AT THE BEGINNING OF THE PERIOD ON SAT...AND CONTINUE THROUGH AT LEAST SUN. WE SHOULD HAVE SOME INSTABILITY PRESENT...SO WE HAVE THE CHC OF THUNDER IN THE MAJORITY OF THE TIME...ESPECIALLY DURING THE DAY. ANOTHER FACTOR WILL COME INTO PLAY DURING THE DAY ON MON. THERE WILL BE A TROUGH DIVING SE INTO THE AREA LATE MON/MON NIGHT. THIS WILL BRING A CHANCE OF RAIN BY ITSELF. HOWEVER IT ALSO COULD ABSORB MOISTURE FROM THE REMNANTS OF ISAAC AND BRING A BETTER CHC OF RAIN. A LOT OF UNCERTAINTY WITH THE DETAILS...BUT THE BOTTOM LINE IS WE WILL HAVE A CHC OF RAIN THROUGH MON NIGHT. ONCE THE TROUGH COMING IN FROM THE NW MOVES OUT MON NIGHT/EARLY TUE...WE SHOULD SEE A BREAK IN THE PCPN CHCS THROUGH WED. TEMPERATURES SHOULD END UP AROUND TO SLIGHTLY ABOVE AVERAGE WITH HIGHS IN THE 80S. LOWS WILL BE IN THE 50S AND 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 121 PM EDT WED AUG 29 2012 VFR CONDITIONS CAN BE EXPECTED THROUGH THE PERIOD. FEW-SCT CUMULUS DEVELOPMENT IS ONGOING THIS AFTERNOON. THESE WILL BE BASED AROUND 3500-4000 FT. ANY CUMULUS CLOUD COVER WILL DISSIPATE TOWARD SUNSET. LIGHT AND VARIABLE WINDS CAN BE EXPECTED AT ALL INLAND LOCATIONS TODAY AND TONIGHT WITH HIGH PRESSURE OVERHEAD. WINDS WILL BE ONSHORE ALONG THE LAKESHORE THROUGH EARLY EVENING DUE TO THE LAKE BREEZE. FOG POTENTIAL LOOKS RATHER LOW TONIGHT AS WINDS WILL PICK UP ALOFT OVERNIGHT. MOISTURE IS LACKING AND IS NOT REALLY SUPPORTIVE OF FOG...ESPECIALLY WITH THE WINDS. WINDS WILL PICK UP MID-LATE MORNING OUT OF THE S/SW. SUSTAINED WILL BE UP AROUND 10-12 KNOTS WITH GUSTS AROUND 20-25 KNOTS LIKELY. LITTLE TO NO CUMULUS DEVELOPMENT IS EXPECTED THU AFTERNOON. && .MARINE... ISSUED AT 352 PM EDT WED AUG 29 2012 EXPECT SMALL CRAFT CONDITIONS DEVELOPING ON THURSDAY NORTH OF HOLLAND AND POSSIBLE GALES NORTH OF PENTWATER. DECIDED TO HOLD OFF ON ANY HEADLINES SINCE A GALE WATCH IS IN EFFECT FOR AREAS NORTH OF MANISTEE. DOES NOT LOOK LIKE A SOLID GALE EVENT...BUT ALLOWED FOR NEXT SHIFT TO COORDINATE THIS BETTER ACROSS THE NORTHERN MARINE ZONES. && .HYDROLOGY... ISSUED AT 352 PM EDT WED AUG 29 2012 TROPICAL MOISTURE WILL BE ON THE DOORSTEP OF LOWER MICHIGAN OVER THE WEEKEND. GFS BRINGS 3 TO 4 INCH RAINS TO THE SAINT JOE AND KALAMAZOO BASINS BUT ECMWF HAS MUCH LESS QPF WITH THE BULK OF THE MOISTURE REMAINING FURTHER SOUTH. SO RISES ARE POSSIBLE NEXT WEEK IF THE FURTHER NORTH TRACK OF THE MOISTURE HAPPENS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...BEACH HAZARD STATEMENT ON THURSDAY NORTH OF HOLLAND. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...NJJ AVIATION...NJJ HYDROLOGY...OSTUNO MARINE...OSTUNO
Hazardous weather outlook, Aug 29, 4:03 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 PM EDT WED AUG 29 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-300930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 403 PM EDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS SWIMMING CONDITIONS WILL DEVELOP THURSDAY AND PERSIST INTO THURSDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE MAINLY SATURDAY INTO SUNDAY AS THE REMNANTS OF ISAAC TRACK UP THE OHIO VALLEY. AN ELEVATED RISK FOR HEAVIER RAIN WILL EXIST MAINLY FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE 94 AS THIS SYSTEM PASSES BY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-300930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 529 AM EDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES MAY BECOME HAZARDOUS TO SMALL CRAFT THURSDAY INTO THURSDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE MAINLY SATURDAY INTO SUNDAY AS THE REMNANTS OF ISAAC TRACK UP THE OHIO VALLEY. MJS OSTUNO
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.